| Catalog Number |
101/860/075CZ |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cuff pressure was lost during use.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
One used device was returned for evaluation.Visual inspection was performed.The device appeared to be in good condition.The testing could not duplicate the customer reported problem.Functional testing was not performed.The root cause of the issue could not be determined as no problem was found.No further actions.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.